# SDR HNAA2019030100054

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 34,120 hours, 29,808 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Condition: Sheared
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON DAMPER ROD END BOLT SHEARED. REMOVED AND REPLACED DAMPER AND AILERON.
